MAUDE Adverse Event Report: BIO-RAD LABORATORIES, INC. KALLSTEAD HEP-2 AND ANCA; ANTIMITOCHONDRIAL ANTIBODY, INDIRECT IMMUNOFLUORESCENT, ANTIGEN, CONTROL

BIO-RAD LABORATORIES, INC. KALLSTEAD HEP-2 AND ANCA; ANTIMITOCHONDRIAL ANTIBODY, INDIRECT IMMUNOFLUORESCENT, ANTIGEN, CONTROL
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/07/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Customer is a nurse.When opening the fridge, anca or hep-2 slides fell (about 4 to 5 slides).Attempting to pick up the broken slides the customer cut herself although she was wearing protective gloves.The customer washed her hands thoroughly with soap and left her finger in the alcohol for about 40 minutes.A serology check will be done in 7 weeks.The customer went to see a doctor.The doctor has assured the customer that there is no hiv risk , because the slides were old and dated as of 2012.Customer was injured on (b)(6) 2018.(b)(6) customer rep (b)(6) will contact customer for followup information in 7 weeks.

Brand Name
KALLSTEAD HEP-2 AND ANCA
Common Device Name
ANTIMITOCHONDRIAL ANTIBODY, INDIRECT IMMUNOFLUORESCENT, ANTIGEN, CONTROL
Manufacturer (Section D)
BIO-RAD LABORATORIES, INC.
5500 east second street
benicia CA 94510
MDR Report Key8075780
Report Number1000135116-2018-00001
Device Sequence Number950306
Product Code DBM
UDI-Device Identifier00847817016103
UDI-Public00847817016103
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982898
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number29403, 32583
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2018
Initial Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;